Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes red moles on the body and itching on the testis and limbs?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2877 Questions
Question
Hi doctor I'm XXXX I have itching on my testis skin and on the hands and legs I have small red moles on my body it's reducing and increasing and I have itching problem. I have any treatment for this
Fri, 25 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Scabies and its management

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints as well as reviewed the attached photograph.
You seem to be having scabies which is a mite infection.
It is extremely itchy contagious disease.
If I was your treating doctor I would recommend you to apply permethrin 5 percent lotion on the entire body neck downwards at night, keep it for 7-8 hours and wash it off in the morning. This has to be repeated after 1 week.
Also take tablet ivermectin 200 microgram per kilogram body weight single dose and repeat it after 1 week.
Besides this for itching take antihistaminic like tablet levocetrizine 5 mg twice daily and apply topical steroid like clobetasol propionate cream on the itchy areas and bumps twice daily for 3-4 weeks.
This will resolve your problem.
These are prescription drugs and you need to see the doctor in person to get them.
Regards.
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor